# SDR HEEA078723

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,349 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Condition: Loose
- Location: Friction Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLL FRICTION ASSEMBLY LEVERS WORN AND BUSHINGS LOOSE. SCRAPPED AND REPLACED WITH SERVICEABLE LEVER.
